Subscribe

Subscribe to our Newsletter and get informed about new publication regulary and special discounts for subscribers!

BMSA > Volume 12 > Fixed Point Theorems for Compatible Mappings of...
< Back to Volume

Fixed Point Theorems for Compatible Mappings of Type (R) in Menger Spaces

Download PDF

Abstract:

The aim of this paper is to introduce the concept of weak compatible mappings of type (R) in menger spaces and to prove a fixed point theorem for compatible mappings of type (R) in menger spaces.

Info:

Periodical:
Bulletin of Mathematical Sciences and Applications (Volume 12)
Pages:
41-46
DOI:
10.18052/www.scipress.com/BMSA.12.41
Citation:
O. B. Singh et al., "Fixed Point Theorems for Compatible Mappings of Type (R) in Menger Spaces", Bulletin of Mathematical Sciences and Applications, Vol. 12, pp. 41-46, 2015
Online since:
May 2015
Export:
Distribution: